# SDR DALA2024101510116

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 98,012 hours, 41,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 3R KNEE KNOCKER PLACARD DOES NOT EXTEND WHEN DOOR IS ARMED. CORRECTIVE ACTION: FOUND LOWER LINING SLIGHTLY MISALIGNED AND PREVENTING KNUCKLE KNOCKER FROM EXTENDING. ADJUSTED LINING AND OPS CKS GOOD IAW B757 AMM 52-11. NO 'M' PROC. PLACARD REMOVED. (6435996)
